Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A note on the boundary representation of a continuous spatial semigroup of $ *$-endomorphisms of $ \mathcal{B}(\mathcal{H})$


Author: Alexis Alevras
Journal: Proc. Amer. Math. Soc. 123 (1995), 3129-3133
MSC: Primary 46L35; Secondary 46L40, 46L57, 47D25
MathSciNet review: 1277086
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the equivalence class of the boundary representation $ {\pi _\alpha },\mathcal{U}$ of an $ {E_0}$-semigroup $ \alpha $ is independent of the intertwining semigroup of isometries $ \mathcal{U}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L35, 46L40, 46L57, 47D25

Retrieve articles in all journals with MSC: 46L35, 46L40, 46L57, 47D25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1277086-6
PII: S 0002-9939(1995)1277086-6
Article copyright: © Copyright 1995 American Mathematical Society